# SDR CALA2016112500967

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 24,843 hours, 8,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FLIGHT DECK DOOR AND UPPER AND LOWER LIGHTS AT L1 DOOR WERE INOP. REPLACED BATTERY REF MM 33-51-06. OPS CKS NORMAL.
